Existence of Positive Solutions for a Fourth-Order Periodic Boundary Value Problem
Yongxiang Li
Abstract and Applied Analysis, 2011, vol. 2011, 1-12
Abstract:
The existence results of positive solutions are obtained for the fourth-order periodic boundary value problem , , , , where is continuous, and satisfy , . The discussion is based on the fixed point index theory in cones.
Date: 2011
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/826451.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/826451.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:826451
DOI: 10.1155/2011/826451
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().